# SDR IPXA11569421

- Difficulty date: September 7, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1624
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO DECK: CORROSION ON SEAT TRACK, BS 1624, RBL 44, WL 208.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-00-52-1A 1, SRM 51-10-02 SRM 51-40-05-0G, SRM 51-40-08, SRM 53-60-52-0I-1.
